Alert archive / Tennessee / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 138, NWS Nashville, TN

May 5, 2003Sumner County, Wilson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 5, 2003, 1:52 AM CDT for Sumner County, Wilson County, Tennessee. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2003, 1:52 AM CDT (06:52 UTC)
Expired
May 5, 2003, 2:20 AM CDT
In force
28 min
Issued by
NWS Nashville, TN
Area
Counties, with a storm outline in the text

Counties Sumner County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 6 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 11:45 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.9 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2003-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2003-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 293 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1192 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
293 m²/s²
0-3 km storm-relative helicity
530 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOHX 050652
SVRBNA
TNC165-189-050720-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
151 AM CDT MON MAY 5 2003

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SUMNER COUNTY IN TENNESSEE
  WILSON COUNTY IN TENNESSEE

* UNTIL 220 AM CDT

* AT 143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM 4 MILES SOUTHWEST OF HENDERSONVILLE...MOVING   
  EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LEBANON AROUND 205 AM CDT

WEAK, SHORT LIVED TORNADOES MAY OCCUR ALONG THE LEADING EDGE OF THIS
LINE OF SEVERE THUNDERSTORMS. HOWEVER, THE MAIN THREAT IS DAMAGING
WIND. SEEK SHELTER INSIDE A STURDY BUILDING AND STAY AWAY FROM
OUTSIDE WALLS AND WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 700 AM CDT
MONDAY MORNING FOR TENNESSEE.
&&
LAT...LON 3634 8666 3616 8666 3615 8626 3636 8627
$$
ROSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 9:15 PM CDT, 4 hours 37 minutes earlier.

Area forecast discussion, May 4, 9:15 PM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
915 PM CDT SUN MAY 4 2003

SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED IN MIDDLE TENNESSEE
OVERNIGHT AND INTO MONDAY MORNING, AS ATMOSPHERE DESTABILIZES AND
0-3 KM STORM RELATIVE HELICITIES APPROACH OBSCENE VALUES OF 600 M2/S2
TO 700 M2/S2. SPC HAS ALREADY EXTENDED THE MODERATE RISK AREA FOR
TONIGHT INTO WESTERN MIDDLE TENNESSEE, REACHING RIGHT UP TO THE
DAVIDSON OCUNTY LINE. A SLIGHT RISK COVERS THE REMAINDER OF OUR
FORECAST AREA OVERNIGHT.

TORNADO WATCH NUMBER 239, FOR NORTHWESTERN MIDDLE TENNESSEE,
IS IN EFFECT UNTIL 100 AM.

A NUMBER OF THUNDERSTORMS TO OUR WEST HAVE SHOWN SIGNIFICANT SIGNS
OF ROTATION, AND FORECASTERS AT MEMPHIS WFO HAVE BEEN SLINGING
TORNADO WARNINGS FOR THE LAST SEVERAL HOURS.

NIGHTTIME TORNADOES ARE A SERIOUS PROBLEM IN TENNESSEE, PARTLY DUE
TO THE DARKNESS AND PARTLY DUE TO THE LIMITED VIEWING DISTANCE
ALONG THE HORIZON. YOU ARE ADVISED TO REMAIN TUNED TO A RELIABLE
SOURCE OF WEATHER INFORMATION THROUGH THE NIGHT AND INTO MONDAY
MORNING, AS THE SEVERE WEATHER DEVELOPS IN MIDDLE TENNESSEE. IF
POSSIBLE, LEAVE A NOAA WEATHER RADIO IN ALERT MODE ON THE BEDSTAND
WHILE YOU SLEEP SO YOU WILL HEAR ANY WARNINGS AS SOON AS THEY ARE
ISSUED.

.BNA...NONE.
19
Hazardous weather outlook, May 4, 7:25 PM CDT, 6 hours 27 minutes before
TNZ005>011-022>034-056>066-075>080-093>097-051030-

HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
725 PM CDT SUN MAY 4 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT
A WARM FRONT WILL PUSH NORTHEASTWARD ACROSS MIDDLE TENNESSEE THIS
EVENING, ALLOWING MORE HUMID AIR TO SEEP INTO THE MID STATE. THIS
WILL FURTHER DESTABILIZE THE ENVIRONMENT, PROVIDING RIPE CONDITIONS
FOR THUNDERSTORMS TO DEVELOP. AMPLE LOW LEVEL WIND SHEAR SHIFTS THE
PRIMARY DANGER TOWARD DAMAGING WINDS AND EVEN ISOLATED TORNADOES. IN
ADDITION, THE STORM PREDICTION CENTER HAS PLACED ALL OF MIDDLE
TENNESSEE UNDER A SLIGHT RISK FOR SEVERE WEATHER TONIGHT, WITH A
MODERATE RISK COVERING THE WEST TENNESSEE UP TO THE TENNESSEE RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A SERIES OF DISTURBANCE MOVING OUT OF THE PLAINS WILL BRING SCATTERED
SHOWERS AND THUNDERSTORMS TO THE AREA MONDAY THROUGH THURSDAY. THERE
IS A SMALL CHANCE OF SEVERE WEATHER EACH OF THESE DAYS.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BECOME
NECESSARY DURING THE OVERNIGHT HOURS.

ROSE

In the hours before

Local storm report, May 4, 11:46 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
1146 PM CDT SUN MAY 4 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1135 PM    8E DOVER                  TN   TORNADO
05/04/03   STEWART                        LAW ENFORCEMENT REPORTED
                                          TORNADO REPORTED ON THE
                                          GROUND 8 MILES EAST OF
                                          DOVER NEAR INDIAN MOUND.

JLM
Local storm report, May 5, 12:14 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1214 AM CDT MON MAY 05 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1155 AM    6 N CLARKSVILLE           TN   1.00 IN HAIL
05/04/03   MONTGOMERY                     SPOTTER REPORTED QUARTER
                                          SIZE HAIL NEAR THE KENTUCKY
                                          BORDER.

JAO
Local storm report, May 5, 12:48 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
1248 AM CDT MON MAY 5 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1244 AM    CLARKSVILLE               TN   80 MPH TSTM WIND GUST
05/05/03   MONTGOMERY                     TRAINED SPOTTER REPORTED
                                          70-80 MPH WIND IN DOWNTOWN
                                          CLARKSVILLE WITH DEBRIS

1245 AM    CLARKSVILLE               TN   1.00 INCH HAIL
05/05/03   MONTGOMERY                     TRAINED SPOTTER REPORTED
                                          QUARTER SIZE HAIL REPORTED
                                          IN DOWNTOWN CLARKSVILLE

1253 AM    5S CLARKSVILLE            TN   WIND DAMAGE
05/05/03   MONTGOMERY                     TRAINED SPOTTER REPORTED
                                          LARGE TREES BLOWN DOWN JUST
                                          S OF CLARKSVILLE

1249 AM    5W CENTERVILLE            TN   WIND DAMAGE
05/05/03   HICKMAN                        TRAINED SPOTTER REPORTED
                                          TREES BLOWN DOWN ON HWY 100
                                          JUST WEST OF CENTERVILLE

1252 AM    3E CENTERVILLE            TN   1.00 INCH HAIL
05/05/03   HICKMAN                        TRAINED SPOTTER REPORTED
                                          QUARTER SIZE HAIL REPORTED
                                          JUST EAST OF CENTERVILLE

JLM
Local storm report, May 5, 1:24 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
124 AM CDT MON MAY 5 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0115 AM    3N CENTERVILLE            TN   WIND DAMAGE
05/05/03   HICKMAN                        TRAINED SPOTTER REPORTED
                                          TREES DOWN JUST N OF
                                          CENTERVILLE IN HICKMAN
                                          COUNTY

0115 AM    10S CLARKSVILLE           TN   WIND DAMAGE
05/05/03   MONTGOMERY                     TRAINED SPOTTER REPORTED
                                          POWER LINES DOWN ON HOUSE
                                          SOUTH OF CLARKSVILLE

0118 AM    10SE CENTERVILLE          TN   60 mph MPH TSTM WIND GUST
05/05/03   HICKMAN                        TRAINED SPOTTER REPORTED
                                          50-60 MPH WIND GUSTS IN
                                          SHADY GROVE

0120 AM    2SE CROSS PLAINS          TN   TORNADO
05/05/03   ROBERTSON                      TRAINED SPOTTER REPORTED
                                          TORNADO OBSERVED ON GROUND
                                          BETWEEN CROSS PLAINS AND
                                          WHITEHOUSE

0122 AM    FAIRVIEW                  TN   70 MPH TSTM WIND GUST
05/05/03   WILLIAMSON                     TRAINED SPOTTER REPORTED
                                          70 MPH WINDS IN FAIRVIEW

0130 AM    15NE CENTERVILLE          TN   TORNADO
05/05/03   HICKMAN                        TRAINED SPOTTER REPORTED
                                          TORNADO ON GROUND NEAR
                                          LYLES-BON AQUA

JLM
Local storm report, May 5, 1:41 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
141 AM CDT MON MAY 5 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0140 AM    15NW COLUMBIA             TN   WIND DAMAGE
05/05/03   MAURY                          TRAINED SPOTTER REPORTED
                                          TREES BLOWN DOWN ON HIGHWAY
                                          50 ON THE HICKMAN-MAURY
                                          COUNTY LINE

JLM
Local storm report, May 5, 1:50 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
150 AM CDT MON MAY 5 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0144 AM    8E NASHVILLE              TN   WIND DAMAGE
05/05/03   DAVIDSON                       TRAINED SPOTTER REPORTED
                                          POWER LINES DOWN NEAR
                                          SKYLINE MEDICAL CENTER EAST
                                          OF DOWNTOWN NASHVILLE

0145 AM    5NE CENTERVILLE           TN   WIND DAMAGE
05/05/03   HICKMAN                        TRAINED SPOTTER REPORTED
                                          TREES BLOWN DOWN ON HIGHWAY
                                          230 NORTHEAST OF
                                          CENTERVILLE

0145 AM    FAIRVIEW                  TN   1.00 INCH HAIL
05/05/03   WILLIAMSON                     TRAINED SPOTTER REPORTED
                                          QUARTER SIZE HAIL NEAR
                                          FAIRVIEW ON HIGHWAY 96

0146 AM    FAIRVIEW                  TN   WIND DAMAGE
05/05/03   WILLIAMSON                     TRAINED SPOTTER REPORTED
                                          LARGE TREES DOWN ON HWY 100
                                          NEAR FAIRVIEW

0147 AM    FAIRVIEW                  TN   .75 INCH HAIL
05/05/03   WILLIAMSON                     TRAINED SPOTTER REPORTED
                                          3/4 INCH HAIL REPORTED IN
                                          THE FAIRVIEW AREA

0149 AM    FAIRVIEW                  TN   WIND DAMAGE
05/05/03   WILLIAMSON                     TRAINED SPOTTER REPORTED
                                          TREES BLOWN DOWN AND POWER
                                          LINES DOWN IN FAIRVIEW

0159 AM    5N FRANKLIN               TN   75 MPH TSTM WIND GUST
05/05/03   WILLIAMSON                     70-75 MPH WINDS REPORTED
                                          IN COOL SPRINGS WITH
                                          ROTATION OBSERVED.

JLM

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 10:33 PM CDTTornado WarningOHXStewart42 min
May 4, 10:59 PM CDTTornado WarningOHXStewart31 min
May 4, 11:15 PM CDTTornado WarningOHXMontgomery60 min
May 4, 11:29 PM CDTTornado WarningOHXStewart16 min
May 4, 11:47 PM CDTTornado WarningOHXStewart43 min
May 4, 11:54 PM CDTSevere Thunderstorm WarningOHXBenton36 min
May 5, 12:12 AM CDTTornado WarningOHXMontgomery63 min
May 5, 12:16 AM CDTTornado WarningOHXPerry44 min
May 5, 12:20 AM CDTTornado WarningOHXBenton, Humphreys25 min
May 5, 12:22 AM CDTTornado WarningOHXPerry38 min
May 5, 12:41 AM CDTTornado WarningOHXHickman, Perry39 min
May 5, 12:44 AM CDTSevere Thunderstorm WarningOHXDickson, Houston46 min
May 5, 12:49 AM CDTTornado WarningOHXRobertson56 min
May 5, 12:55 AM CDTSevere Thunderstorm WarningOHXCheatham20 min
May 5, 1:04 AM CDTSevere Thunderstorm WarningOHXMaury, Williamson41 min
May 5, 1:11 AM CDTSevere Thunderstorm WarningOHXDavidson34 min
May 5, 1:20 AM CDTSevere Thunderstorm WarningOHXCheatham20 min
May 5, 1:21 AM CDTTornado WarningOHXHickman, Maury, Williamson24 min
May 5, 1:25 AM CDTTornado WarningOHXSumner35 min
May 5, 1:42 AM CDTTornado WarningOHXDavidson28 min
May 5, 1:44 AM CDTTornado WarningOHXMaury, Williamson31 min
May 5, 1:59 AM CDTTornado WarningOHXRutherford, Williamson46 min
May 5, 2:02 AM CDTTornado WarningOHXSumner, Wilson28 min
May 5, 2:05 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman35 min
May 5, 2:20 AM CDTTornado WarningOHXCannon, Rutherford40 min
May 5, 2:21 AM CDTTornado WarningOHXWilson24 min
May 5, 2:31 AM CDTSevere Thunderstorm WarningOHXMacon, Trousdale44 min
May 5, 2:42 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman48 min
May 5, 2:46 AM CDTTornado WarningOHXDeKalb29 min
May 5, 2:48 AM CDTSevere Thunderstorm WarningOHXWilliamson42 min
May 5, 2:59 AM CDTSevere Thunderstorm WarningOHXPutnam31 min
May 5, 3:00 AM CDTSevere Thunderstorm WarningOHXCannon, Rutherford45 min
May 5, 3:03 AM CDTFlash Flood WarningOHXDavidson, Rutherford, Williamson3 hr
May 5, 3:06 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury44 min
May 5, 3:11 AM CDTSevere Thunderstorm WarningOHXWhite34 min
May 5, 3:22 AM CDTSevere Thunderstorm WarningOHXWarren48 min
May 5, 3:28 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Wilson32 min
May 5, 3:33 AM CDTSevere Thunderstorm WarningOHXCumberland, Putnam42 min
May 5, 3:51 AM CDTSevere Thunderstorm WarningOHXCannon29 min
May 5, 3:55 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee50 min
May 5, 3:57 AM CDTSevere Thunderstorm WarningOHXBedford, Coffee48 min
May 5, 4:04 AM CDTSevere Thunderstorm WarningOHXGiles, Lincoln41 min
May 5, 4:08 AM CDTSevere Thunderstorm WarningOHXVan Buren, Warren52 min
May 5, 4:12 AM CDTSevere Thunderstorm WarningOHXCumberland33 min
May 5, 4:28 AM CDTSevere Thunderstorm WarningOHXFranklin47 min
May 5, 4:36 AM CDTFlash Flood WarningOHXCumberland, White3 hr
May 5, 5:16 AM CDTSevere Thunderstorm WarningOHXFranklin19 min
May 5, 5:43 AM CDTFlash Flood WarningOHXDavidson, Rutherford, Williamson3 hr
May 5, 5:55 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson50 min
May 5, 6:14 AM CDTSevere Thunderstorm WarningOHXLawrence, Wayne46 min
May 5, 6:42 AM CDTSevere Thunderstorm WarningOHXGiles48 min
May 5, 6:50 AM CDTTornado WarningOHXGiles, Lawrence25 min
May 5, 7:00 AM CDTTornado WarningOHXPutnam30 min
May 5, 7:07 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall38 min
May 5, 7:16 AM CDTTornado WarningOHXGiles, Lincoln29 min
May 5, 7:24 AM CDTSevere Thunderstorm WarningOHXCumberland51 min
May 5, 7:32 AM CDTSevere Thunderstorm WarningOHXFentress28 min
May 5, 7:33 AM CDTSevere Thunderstorm WarningOHXFentress27 min
May 5, 7:37 AM CDTTornado WarningOHXFranklin, Lincoln, Moore38 min
May 5, 8:01 AM CDTTornado WarningOHXGrundy14 min
May 5, 8:13 AM CDTTornado WarningOHXFranklin, Grundy42 min
May 5, 8:44 AM CDTSevere Thunderstorm WarningOHXLewis, Perry51 min
May 5, 9:02 AM CDTSevere Thunderstorm WarningOHXHickman, Perry43 min
May 5, 9:44 AM CDTSevere Thunderstorm WarningOHXWayne46 min
May 5, 10:03 AM CDTSevere Thunderstorm WarningOHXLawrence, Wayne42 min
May 5, 10:20 AM CDTSevere Thunderstorm WarningOHXGiles40 min
May 5, 10:43 AM CDTTornado WarningOHXGiles, Lawrence47 min
May 5, 11:01 AM CDTTornado WarningOHXLincoln, Marshall, Moore44 min
May 5, 11:46 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall44 min
May 5, 11:49 AM CDTTornado WarningOHXFranklin, Lincoln, Moore41 min
May 5, 12:09 PM CDTFlash Flood WarningOHXBedford81 min
May 5, 12:24 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson51 min
May 5, 12:31 PM CDTTornado WarningOHXCoffee, Franklin, Grundy59 min
May 5, 1:04 PM CDTSevere Thunderstorm WarningOHXSmith, Wilson26 min
May 5, 1:21 PM CDTSevere Thunderstorm WarningOHXWayne54 min
May 5, 1:48 PM CDTTornado WarningOHXBenton57 min
May 5, 1:52 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson38 min
May 5, 2:29 PM CDTTornado WarningOHXCheatham, Davidson, Williamson46 min
May 5, 2:38 PM CDTSevere Thunderstorm WarningOHXDickson, Humphreys52 min
May 5, 2:43 PM CDTTornado WarningOHXPerry47 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.